×

Syzygies, ideals of height two, and vector bundles. (English) Zbl 0447.13002


MSC:

13C10 Projective and free modules and ideals in commutative rings
14F05 Sheaves, derived categories of sheaves, etc. (MSC2010)
13D05 Homological dimension and commutative rings
13H10 Special types (Cohen-Macaulay, Gorenstein, Buchsbaum, etc.)
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Auslander, M.; Bridger, M., Stable module theory, Mem. amer. math. soc., 92, (1969) · Zbl 0204.36402
[2] Barth, W.; Van de Ven, A., A decomposability criterion for algebraic 2-bundles on projective spaces, Invent. math., 25, 91-106, (1974) · Zbl 0295.14006
[3] Bertin, M.-J., Anneaux d’invariants d’anneaux de polynoˆmes, en caracte´ristique p, C. R. acad. sci. Paris, 264, 653-656, (1967) · Zbl 0147.29503
[4] Boubaki, N., Alge‘bre commutative, (1965), Hermann Paris, Chap. 7
[5] Bruns, W., “jede” endliche freie auflo¨sung ist freie auflo¨sung eines von drei elementen erzeugten ideals, J. algebra, 39, 429-439, (1976) · Zbl 0329.13010
[6] Buchsbaum, D.; Eisenbud, D., Some structure theorems for finite free resolutions, Advances in math., 12, 84-139, (1974) · Zbl 0297.13014
[7] Danilov, V.I., The group of ideal classes of a completed ring, Math. USSR-sb, 6, 493-500, (1968) · Zbl 0186.07302
[8] Danilov, V.I., On a conjecture of Samuel, Math. USSR-sb., 10, 127-137, (1970) · Zbl 0215.07901
[9] Danilov, V.I., Rings with a discrete group of divisor classes, Math. USSR-sb., 17, 368-386, (1972) · Zbl 0251.13011
[10] Danilov, V.I., On rings with a discrete divisor class group, Math. USSR-sb., 17, 228-236, (1972) · Zbl 0255.13012
[11] Eagon, J.; Northcott, D., Ideals defined by matrices and a certain complex associated with them, (), 188-204 · Zbl 0106.25603
[12] Eisenbud, D.; Evans, E.G., Generating modules efficiently: theorems from algebraicK-theory, J. algebra, 27, 278-305, (1973) · Zbl 0286.13012
[13] Evans, E.G.; Griffith, P., Local cohomology modules for normal domains, J. London math. soc., 19, 277-284, (1979) · Zbl 0407.13019
[14] Flenner, H., Die sa¨tze von Bertini fu¨r lokale ringe, Math. ann., 229, 97-111, (1977) · Zbl 0398.13013
[15] Fossum, R.M., The divisor class group of a Krull domain, (1973), Springer Berlin/Heidelberg/New York · Zbl 0256.13001
[16] Fossum, R.; Griffith, P., Complete local factorial rings which are not Cohen-Macaulay in characteristic p, Ann. sci.E´cole norm. sup., 8, 189-200, (1974)
[17] Freitag, E.; Kiehl, R., Algebraische eigenschaften der lokalen ringe in den spitzen der hilbertschen modulgruppen, Invent. math., 24, 121-148, (1974) · Zbl 0304.32018
[18] Grothendieck, A., Local cohomology, () · Zbl 0185.49202
[19] {\scP. Hackman}, Exterior powers and homology, unpublished.
[20] Hartshorne, R., Equivalence relations on algebraic cycles and subvarieties of small codimension, (), 129-164
[21] Hartshorne, R.; Ogus, A., On the factoriality of local rings of small embedding codimension, Comm. algebra, 415-437, (1974) · Zbl 0286.13013
[22] Horrocks, G., Examples of rank three vector bundles on five dimensional projective space, J. London math. soc., 18, 15-27, (1978) · Zbl 0388.14009
[23] Harrocks; Mumford, D., A rank 2 bundle on|P^{4} with 15,000 symmetries, Topology, 12, 63-81, (1973) · Zbl 0255.14017
[24] Lebelt, K., Zur homologischen dimension äuβerer potenzen von moduln, Arch. math. (basel), 26, 595-601, (1975) · Zbl 0335.13007
[25] Lebelt, K., Freie auflösungen äuβerer potenzen, Manuscripta math., 23, 341-355, (1977) · Zbl 0365.13004
[26] Lindel, H.; Lu¨tkebohmert, W., Projektive modulnu¨ber polynomialen erweiterungen von potenzreihenalgebren, Arch. math. (basel), 28, 51-54, (1977) · Zbl 0351.13006
[27] Lipman, J., Unique factorization in complete local rings, (), 531-546
[28] Matsumura, H., Commutative algebra, (1970), Benjamin New York · Zbl 0211.06501
[29] Miller, M., Self-duality of rank 2 reflexive modules, J. pure appl. algebra, 16, 275-284, (1980) · Zbl 0425.13002
[30] Murthy, P., Generators for certain ideals in regular rings of dimension three, Comment. math. helv., 47, 179-184, (1972) · Zbl 0251.13006
[31] Nagata, M., A remark on the unique factorization theorem, J. math. soc. Japan, 9, 143-145, (1957) · Zbl 0079.05405
[32] Peskine, C.; Szpiro, L., Dimension projective finie et cohomologie locale, Publ. math. I.H.E.S., 42, 49-119, (1973) · Zbl 0268.13008
[33] Quillen, D., Projective modules over polynomial rings, Invent. math., 36, 167-171, (1976) · Zbl 0337.13011
[34] Samuel, P., On unique factorization domains, Illinois J. math., 5, 1-17, (1961) · Zbl 0147.29202
[35] Schwarzenberger, R.L.E., (), Appendix 1
[36] Serre, J.-P., Sur LES modules projectifs, Sem. dubreil-Pisot, 2, 13, (1960/1966)
[37] Swan, R., Projective modules over Laurent polynomial rings, Trans. amer. math. soc., 237, 111-120, (1978) · Zbl 0404.13006
[38] Vetter, U., Zu einem satz von G. trautmannu¨ber den rang gewisser koha¨renter analytischer moduln, Arch. math., 24, 158-161, (1973) · Zbl 0257.13009
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.